# SDR DALA2022101306587

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 81,676 hours, 10,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DOOR 3L DOOR DAMPER REQUIRES SERVICING, CORRECTIVE ACTION: CHARED 3L DOOR DAMPER IAW A330 AMM 52-10 (9387742)
